Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Tiredness, constipation, body pain, muscle pain, fever. Had typhoid

I m 45. I had typhoid last month (20 days back). After taking medicines for 1 week, the fever subsided. I had no stomach pain. I started feeling nearly normal. I still feel tiredness towards evening and have constipation . At times I have body pain and muscle pain. Also I feel some times feverish ( cold ) and hot (erratic). Am I not completely relieved from typhoid. Please advice me.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you are feeling are likely to be due to a post infection weakness. A good and healthy diet, plenty of fluids and a multivitamin supplement with a mild pain killer will help in relieving your symptoms.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor